Please use this identifier to cite or link to this item:
Type: Journal article
Title: On deterministic identifiability of uncontrolled linear switching systems
Author: Whyte, J.
Citation: WSEAS Transactions on Systems, 2007; 5(6):1028-1035
Publisher: World Scientific and Engineering Academy and Society
Issue Date: 2007
ISSN: 1109-2777
RMID: 0020073974
Description (link):
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.